4 doctors weighed in:

After having twilight anesthesia is it normal to have horrible diarrhea and feel sick to your stomach even after 8 hours post surgery?

4 doctors weighed in
Dr. Richard Pollard
Anesthesiology
1 doctor agrees

In brief: No

The post-operative nausea can be explained as a reaction to the anesthesia.
However, the diarrhea is not a side effect of the anesthesia. Please call your provider and discuss this issue with them.

In brief: No

The post-operative nausea can be explained as a reaction to the anesthesia.
However, the diarrhea is not a side effect of the anesthesia. Please call your provider and discuss this issue with them.
Dr. Richard Pollard
Dr. Richard Pollard
Thank
Dr. Gary Ritholz
Anesthesiology

In brief: Maybe

I am not sure what "twilight anesthesia" is but most medications can have side effects.
In addition the type of your procedure might play a roll. However diarrhea is not usual i would speak to your surgeon/anesthesiologist.

In brief: Maybe

I am not sure what "twilight anesthesia" is but most medications can have side effects.
In addition the type of your procedure might play a roll. However diarrhea is not usual i would speak to your surgeon/anesthesiologist.
Dr. Gary Ritholz
Dr. Gary Ritholz
Thank
Dr. Mark Gujer
Anesthesiology

In brief: Depends

What was the surgery?

In brief: Depends

What was the surgery?
Dr. Mark Gujer
Dr. Mark Gujer
Thank
Get help from a real doctor now
Dr. Mark Pack
Board Certified, Surgery
29 years in practice
3M people helped
Continue
111,000 doctors available